# SDR CA050725018

- Difficulty date: July 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE ENGINE LOST TORQUE AND OIL PRESSURE DURING A SPRAYING RUN (AT 50 FT ALTITUDE).  THE PILOT FEATHERED THE PROPELLER AND COMPLETED A FORCED LANDING WITH RESULTANT AIRFRAME AND PROPELLER DAMAGE.  PWC WILL MONITOR INVESTIGATION OF THE INCIDENT TO ESTABLISH ROOT CAUSE.
